Is clear urine a sign of anything awful? I've been on Imuran, Actigall, and Toprol for a year (AIH) About 3 weeks ago started Maxzide. Did have excellent labs with blood draw on 6/14 but the labs for 7/15 showed an increase in AST and ALT so I stopped the Maxzide and upped the Imuran from 75mg to 100mg. I've also been having strange bladder issues - it doesn't empty all the way, frequent need to go, feels like I've maybe got a UTI, but the culture was perfectly clean. Urine seemed a bit pale for the past week or so, and now it's completely clear. I've never experenced such. Is this something that can be a concern?
I wouldn't be concerned over clear urine. The dark colored urine is what is concerning as far as I know. I also take the Imuran, sometimes, I am clear, sometimes not, depending I think on how long I hold. And yes, I tinkle quite often sometimes if I drink alot of coffee or water.
So I wouldn't be too concerned unless you feel you may have a urinary tract infection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.